# SDR KBM2006F00183

- Difficulty date: May 12, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Aircraft time: 11,179 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 050143
- Part serial: 20110
- Condition: Inoperative
- Location: Blower
- Part time: 239 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER MOTOR, UNIT INOPERATIVE, REMOVED AND REPLACED.  (K)
